HRT and Zoladex causing mood problems?

Can I have a little help please? I am on zoladex (I'm coming up to my second implant ) as well as taking daily HRT along with medications for depression and anxiety and I'm concerned the zoladex and/or HRT could potentially trigger my currently in remission mental health problems. I have read about the mood swings and depression these medications can cause and I was wondering if anyone on here has had issues with it? What can I do, if anything, to help prevent this happening? Thanks in advance :)

3 Replies

  • Hi fluoxacillin, when I was on Zoladex along with HRT Livial my moods were up and down like a yo-yo! Sometimes I was tearful, sometimes anxious, sometimes irritable and sometimes bad tempered. And I was taking Prozac too! Everyone is different and although I have been on Depo-Provera the last few months, I am told (by my husband) that I am still incredibly moody (although he can talk!). I am not sure what you can do to avoid such side effects and maybe not everyone is affected like me but I know that being pumped full of hormones does not do me any favours one bit and I am going to try going without any treatment for a while now and see if it makes a difference!!! x

  • Hi, yes zoladex will take you on a journey of moods. Tho found that the ad back hrt helped a lot. I started the antidepressant zoloft at the same time as zoladex. BAD move. My anxiety and irritability skyrocketed and the docs said starting it all at the same time was a double whammy of side effects. It turned out the zoloft was the main culprit for the anxiety because when i stopped it decreased by half. Just be aware that antidepressants can caused side effects of their own similar to zoladex like dizziness, anxiety, sweating, insomnia etc. If you have already been on the AD for a while and know they suit you then yeah, the zolly will still affect your moods somewhat. Just remember... you can stop if you can't handle it. xx

  • Oh no :( I've been on said antidepressant and mood stabiliser for about 4 years now, so I know they suit me, but I can still feel my mood "slipping" if you get what I mean? I've got my next injection on wednesday and I'm dreading it, although longing for the painkilling affects its supposed to bring... Bokkie, I can hardly imagine being pumped full of hormones makes you exactly happy! Is your hubby understanding? Cooka, just wondering if I can't handle it what other treatment options there are for me as they cannot remove the endo as the worst of it its right over my ureters and other important pipey bits? Thank you for responding, I hope you're both having pain free and sunny days :) Xx

You may also like...